Article citationsMore>>

H. Kawakatsu, “Specification and Estimation of Discrete time Quadratic Stochastic Volatility Models,” Journal of Empirical Finance, Vol. 14, No. 3, 2007, pp. 424-442. doi:10.1016/j.jempfin.2006.07.001

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
+1 323-425-8868
customer@scirp.org
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2024 Scientific Research Publishing Inc. All Rights Reserved.
Top